# SDR R61A201703230231

- Difficulty date: March 23, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000204
- Aircraft time: 23,946 hours, 18,980 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Failed
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 MAIN ENTRY DOOR WILL NOT LATCH IN THE OPEN POSITION UNLESS LATCH IS MANUALLY HELD OPEN.  CLEANED AND REMOVED DEBRIS FROM L1 DOOR HOOK AND KEEP LOCK IAW AMM 52-11-00.
